# SDR AUS20040497

- Difficulty date: June 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2672003
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS RT RUDDER PEDAL CRACKED. CRACK LENGTH 4MM (0.147IN). FOUND DURING INSPECTION IAW SB 227-27-049.
